# SDR U2RA201610020001

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,903 hours, 13,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 60993
- Condition: Discharged
- Location: Emergency Lights
- Part time: 89,903 hours, 13,306 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK, AISLE, STAIRWAY, AND COCKPIT EMERGENCY LIGHTS DO NOT OPERATE DURING TEST.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-04. OPS TEST SATISFACTORY.
